# SDR REXA2017040800511

- Difficulty date: April 8, 2017
- Submitted: April 18, 2017
- Operation: Air carrier
- Aircraft: N311PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15311
- Aircraft time: 7,448 hours, 5,086 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH670320754
- Condition: Corroded
- Location: Bs 349-364
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL IS CORRODED BETWEEN BS 349 - 364, RBL2.  REMOVED AND REPLACED THE INTERCOSTAL IAW SRM 51-42-06.
